# SDR SWAA2024073005412

- Difficulty date: June 24, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727 TO BS807 WL156 AND LBL21 AFT CARGO COMPARTMENT 2024-401996<[01] REPLACED REPAIR PARTS SUPPORT ZEE CHANNEL; SIDEPLATE SECTION (3EA); SIDEPLATE SPLICES (2EA) AND NUT PLATE LOCATED BETWEEN BS727 AND BS847; WL156 AND LBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6 PARAGRAPH 4 ITEM K; L (1)(2)(3); DWG 146A7502 SHEET 31 REV - ; DWG 146A7500 SHEET 213 REV -; DWG 149A 8102 SHHET 20 REV -;[02] STEP 1 CORRECTED REPLACED REPAIR PARTS SUPPORT ZEE CHANNEL; SIDEPLATE SECTION (3EA); SIDEPLATE SPLICES (2EA) AND NUT PLATE LOCATED BETWEEN BS727 AND BS847; WL156 AND LBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6 PARAGRAPH 4 ITEM K; L (1)(2)(3); DWG 146A7502 SHEET 31 REV - ; DWG 146A7500 SHEET 213 REV -; DWG 149A8102 SHHET 20 REV -;[03] REPLACED REPAIR PARTS SUPPORT ZEE CHANNEL; SIDEPLATE SECTION (3EA); SIDEPLATE SPLICES (2EA) AND NUT PLATE LOCATED BETWEEN BS727 AND BS847; WL156 AND LBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6 PARAGRAPH 4 ITEM K; L (1)(2)(3); DWG 146A7502 SHEET 31 REV - ; DWG 146A7500 SHEET 213 REV -; DWG 149A8102 SHHET 20 REV - AS RII
